标题:The connectivities of adjacent tree graphs
作者:Liu G.
作者机构:[Liu, G] Shandong University, China
通讯作者地址:[Liu, G] Shandong UniversityChina
来源:Acta Mathematicae Applicatae Sinica
出版年:1987
卷:3
期:4
页码:313-317
DOI:10.1007/BF02008369
摘要:The connectivity and the circuit rank of a graph G are denoted by x(G) and ρ, respectively. It is shown that if H is the adjacent tree graph of a simple connected graph G, then x(H)=2 ρ. © 1987 Science Press, Beijing, China and Allerton Press, Inc. New York, U.S.A.
收录类别:SCOPUS
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-34250105034&doi=10.1007%2fBF02008369&partnerID=40&md5=9bbe3ccb29794887d02efef518dbe0c5
TOP